Zhiyu Wang
(Zac) Zhiyu Wang
Hale Postdoc Fellow (Aug 2020 - current)
School of Mathematics
Georgia Institute of Technology, Atlanta, GA, US

Ph.D. Mathematics (2015-2020)
University of South Carolina, Columbia, SC, US

B.Sc. Mathematics,
Add'l Major in Computer Science (2011-2015)
Carnegie Mellon University, Pittsburgh, PA, US

Email: zwang672 at gatech dot edu
Office: Skiles 017 + cloud

About me

I'm currently a Hale Postdoctoral Fellow in the School of Mathematics, Georgia Institute of Technology, supervised by Professor Xingxing Yu.

I received my PhD in Mathematics from the University of South Carolina (2015-2020) under the supervision of Professor Linyuan Lu.

My research interests lie in probabilistic and extremal combinatorics, structural graph theory, discrete geometry, spectral (hyper)graph theory, applications of combinatorics to theoretical computer science, probabilistic graphical models, artificial intelligence and bioinformatics. My Erdős number is 2 .

For more information on my research, please see my CV and Google Scholar Page.

I'm currently co-organizing (together with Anton Bernshteyn and Xingxing Yu) the Georgia Tech Graph Theory (working) seminar. Please contact us if you'd like to give a talk!

Preprints

*Authors in pure maths papers are listed in alphabetical order by convention. See the Culture Statement from American Mathematical Society.

  • (With X. Liu, J. Schroeder and X. Yu) Polynomial χ-binding functions for t-broom-free graphs. (Arxiv)
  • (With X. Liu and X. Yu) Counting Hamiltonian cycles in planar triangulations. (Arxiv)
  • (With L. Lu and A. Meier) Anti-Ramsey number of edge-disjoint rainbow spanning trees in all graphs. (Arxiv)
  • (With S. Bai, Y. Lin, L. Lu and S. T. Yau) Ollivier Ricci-flow on weighted graphs. (Arxiv)
  • (With M. N. Ellingham and L. Lu) Maximum spectral radius of outerplanar 3-uniform hypergraphs. (Arxiv)
  • (With L. Lu) On the size of planar graphs with positive Lin-Lu-Yau Ricci curvature. (Arxiv)
  • (With L. Lu) Concentration inequalities in spaces of random configurations with positive Ricci curvatures. (Arxiv)
  • (With L. Lu) A note on 1-guardable graphs in the cops and robber game. Submitted. (Arxiv)

Publications

  • (With L. Lu) On the cover Turán number of Berge hypergraphs, to appear in European J. Combin.. (Arxiv)
  • (With L. Lu) On Hamiltonian Berge cycles in [3]-uniform hypergraphs, Discrete Math., 344(8) (2021), 112462. (Arxiv)
  • (With G. Damásdi, B. Keszegh, D. Malec, C. Tompkins and O. Zamora) Saturation problems in the Ramsey theory of graphs, posets and point sets, European J. Combin. 95 (2021), 103321. (Arxiv)
  • (With L. Kang, L. Liu, L. Lu) The extremal p-spectral radius of Berge-hypergraphs, Linear Algebra and its Applications., 610 (2021), 608-624. (Arxiv)
  • (With L. Lu) Anti-Ramsey number of edge-disjoint rainbow spanning trees, SIAM J. Discrete Math., 34(4) (2020), 2346–2362,. (Arxiv)
  • (With L. Lu) On the cover Ramsey number of Berge hypergraphs, Discrete Math., 343(9) (2020), 111972. (Arxiv)
  • (With M. A. Javidian, L. Lu, M. Valtorta) On a hypergraph probabilistic graphical model, Ann. Math. Artif. Intell., 88(9) (2020), 1003-1033. (Arxiv)
  • (With J. Kim, R. R. Martin, T. Masarik, W. Shull, H.C. Smith and A. Uzzell) On Difference graphs and the local dimension of posets, European J. Combin., 86 (2020), 103074. (Arxiv)
  • (With É. Czabarka, I. Singgih, L.A. Székely) Some remarks on the midrange crossing constant, Studia Sci. Math. Hung., 57(2) (2020), 187-192 . (Arxiv)
  • (With N. Salia, C. Tompkins, O. Zamora) Ramsey numbers of Berge-hypergraphs and related structures, Electron. J. Comb., 26(4) (2019), P4.40. (Arxiv, Code)
  • (With É. Czabarka, J. Reiswig, L.A. Székely) Midrange crossing constants for graphs classes, Indian J. Discrete Math., 5(1) (2019), 23-35. (Arxiv)
  • (With J. Asplund, É. Czabarka, G. Clark, G. Cochran, A. Hamm, G. Spencer, L.A. Székely, L. Taylor) Using Block Designs in Crossing Number Bounds, J. Combin. Des., 27(10) (2018), 586-597. (Arxiv)
  • (With L. Lu) On the size-Ramsey number of tight paths, SIAM J. on Discrete Math., 32(3) (2018), 2172-2179. (Arxiv)
  • (With É. Czabarka) Erdős-Szekeres Theorem for cyclic permutations, Involve, 12(2) (2019), 351-360. (Arxiv)
  • (With J. Asplund, T. Do, A. Hamm, L.A. Székely, L. Taylor) The k-planar crossing number of random graphs and random regular graphs, Discrete Appl. Math., 247 (2018), 419-422. (Arxiv)
  • (With A. Hasan, A. S. Mahani) Fast Estimation of Multinomial Logit Models: R Package mnlogit, J. Stat. Softw., 75(3) (2016), 1-24. (Manuscript, R Package)